# SDR DALA2025122309385

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 28,154 hours, 10,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3875,  AFT CABIN FLOOR SUPPORT BETWEEN BS 947 AND BS 967, RBL 24 HAS CORROSION.   REMOVED AND REPLACED DAMAGE AFT CABIN FLOOR SUPPORT AT RBL24 BETWEEN BS 947 AND BS 967 IAW  SRM 51-40-02. (LP 1364257)
